MAUDE Adverse Event Report: SC003 SC-FORT MILL SHOULDER PACK (SHWCZ)683; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL SHOULDER PACK (SHWCZ)683; GENERAL SURGERY TRAY (KIT)
Model Number SOP12SH10A
Health Effect - Clinical Codes Caustic/Chemical Burns (2549); No Code Available (3191)
Date of Event 11/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based in the information provided for the product number (b)(4) with lots numbers 1379mr1 / 2249mr1, the first lot of this product was manufactured on may 17th, 2019, and second lot was manufactured on august 12th, 2019.Based in the information provided for the product number (b)(4) with lot number 1449lr2, this product was manufactured on may 24th, 2019, and according with the device history record reviewed no quality issues were reported.Current process was evaluated based on the following: manpower: the responsible operators are properly trained and certified in their task.Machine: all parameters were within the validated process windows.Calibration and maintenances programs are properly performed.Material: materials for assembling code (b)(4) met the current specification requirements.Process/method: instructions for assembling code (b)(4) were reviewed, all of them (specifications, standard production method and visual aid) were properly documented and posted.During pfmea (process failure mode effect analysis) #13 was also reviewed and no change was required.Inspection/measurement: two inspections method took place during the assembly process: in process and cusum (accumulative sum) inspection.Device history record and in process quality report documented during the production of the product (b)(4) were reviewed.There were no comments for skin irritation issue related.Environment: no environment factor had a potential cause in the defect reported.Root cause or most probable cause: assembly process was reviewed for code (b)(4) reported with skin irritation issue, current adhesive tape met the specification requirements; no deviation was confirmed at this time.Current process was evaluated based on the following: manpower: the responsible operators are properly trained and certified in their task.Machine: all parameters were within the validated process windows.Calibration and maintenances programs are properly performed.Material: materials for assembling code (b)(4) met the current specification requirements.Process/method: instructions for assembling code (b)(4) were reviewed, all of them (specifications, standard production method and visual aid) were properly documented and posted.During pfmea (process failure mode effect analysis) #13 was also reviewed and no change was required.Inspection/measurement: two inspections method took place during the assembly process: in process and cusum (accumulative sum) inspection.Device history record and in process quality report documented during the production of the product (b)(4) were reviewed.There were no comments for skin irritation issue related.Environment: no environment factor had a potential cause in the defect reported.Root cause or most probable cause: assembly process was reviewed for code (b)(4) reported with skin irritation issue, current adhesive tape met the specification requirements; no deviation was confirmed at this time.As no abnormalities were found, no actions will be taken at this time.We will continue to monitor these products for any trends.
 
Event or Problem Description
Based on information received by the operating room director, the patient allegedly suffered a severe burn/reaction which led to a skin graft.The hospital was unable to determine which drape may have allegedly caused the burn/reaction.

Brand Name
SHOULDER PACK (SHWCZ)683
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key9512291
Report Number1423537-2019-00385
Device Sequence Number19411621
Product Code LRO
UDI-Device Identifier10888439610109
UDI-Public10888439610109
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberSOP12SH10A
Device Catalogue NumberSOP12SH10A
Device Lot Number556087
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight76